# SDR C1HA200396019

- Difficulty date: October 26, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Not Closed
- Location: Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

SHORTLY AFTER TAKEOFF A LOUD NOISE FROM AIRCRAFT FORWARD WAS HEARD.  THE AIRCRAFT WAS NOT PRESSURIZING.  THE 1R DOOR APPEARED NOT TO BE PROPERLY SEALED.  NO DOOR LIGHTS WHERE ILLUMINATED ON THE F/E'S PANEL.  AN EMERGENCY WAS DECLARED.  FUEL WAS DUMPED, LANDING WAS SMOOTH.  INSPECTED CARGO/PASSENGER DOOR, FOUND 1R DOOR PARTIALLY OPEN DOWN POSITION TO CHECK DOOR NORMAL OPERATION CLOSED AND OPEN TO CONTINUE OPERATION.  REF LOG PAGE B11021 ITEM 1.  EMERGENCY MAINT PERFORMED IN PUJ FOUND EMERGENCY MAINT THAT WAS PERFORMED IN PUJ TO BE WITHIN CHAMPION AIR STANDARDS, NO DEFECTS NOTED.
